# SDR ANCF2019061901

- Difficulty date: June 19, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N794AV
- Make and model: Boeing 787-8
- Aircraft serial: 39406
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE200701
- Part serial: 11156
- Condition: Odor
- Location: Galley
- Part time: 7,129 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUN 19. DURING TAXI MID GALLEY OVEN START EMITES SMOKE CUT CIRCUIT SMELL ON AREA. CORRECTIVE ACTIONS: JUN 19. CHECK MID GALLEY FOR ELECTRICAL/FIRE DAMAGE FIM 21-20-F5-72A-431A FOUND COFFEE MAKER N 13 IN SHORTCUT DEFER IAW NEF B-1 FW DMI 22104-3 B787-CNMCC-N794AV-AV2024 CAT D // JUN 27. IN ACCORDANCE WITH B787 DMC-B787-A-25-32-00-10A-720A-A ITEM (1)(C) THE ESPRESSO MACHINE IN COMPARTMENT 2A1C13 AT THE MID GALLEY WAS FOUND CORRECTLY INSTALLED.
